# SDR CA030415004

- Difficulty date: April 14, 2003
- Submitted: May 6, 2003
- Operation: Air carrier
- Make and model: Skrsky S76A
- Aircraft time: 24,115 hours
- Engine: Allsn 250C30S
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Pump
- Part number: 23031459
- Condition: Failed
- Location: Engine Oil
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AIRCRAFT MASTER CAUTION LIGHT ' NR 2 OIL PRESSURE ' ILLUMINATED IN CRUISE. THE OIL PRESSURE GAUGE WAS AT 50 PSI AND THE NR 2 ENGINE TORQUE METER GAUGE WAS READING LOW AND FLUCTUATING. THE FLIGHT CREW BROUGHT THE ENGINE TO FLIGHT IDLE AND DID A PRECAUTIONARY LANDING AT VANCOUVER AIRPORT. THE TORQUE SYSTEM AND ENGINE OIL SYSTEM WERE INSPECTED AND THE OIL FILTER/ REGULATOR VALVE ASSY WAS CHANGED. A GROUND RUN AND TEST FLIGHT WERE SATISFACTORY. APPROX. 1 HR LATER SAME HAPPENED AGAIN. THE ENGINE GEAR BOX WITH THE SUSPECT PUMP IN IT WERE REMOVED AND A SERVICEABLE GEAR BOX WAS INSTALLED GROUND RUNS AND TEST FLIGHTS CARRIED OUT AND THE AIRCRAFT WAS RETURNED TO SERVICE.
